Comparison of random cash flows - Archive ouverte HAL Access content directly
Journal Articles IMA Journal of Management Mathematics Year : 1986

Comparison of random cash flows

(1, 2)
1
2

Abstract

In this paper we provide stochastic-dominance conditions for random cumulated cash flows, when various criteria of choice are assumed. Three (progressively finer) criteria are considered. The first one assumes only the expected utility principle. The second one involves discounting and preference scaling. The third one involves discounting and preference scaling, too, but in reverse order. Our results are finally compared with other known results for the case of nonrandom cash flows.

Dates and versions

hal-00542252 , version 1 (02-12-2010)

Identifiers

Cite

Marco Scarsini. Comparison of random cash flows. IMA Journal of Management Mathematics, 1986, Vol. 1, N°1, pp. 25-32. ⟨10.1093/imaman/1.1.25⟩. ⟨hal-00542252⟩

Collections

HEC CNRS
76 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More